# SDR F3LA98088

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK INSPECTION REPORTED CRACK IN FORWARD CARGO DOOR LOWER FORWARD FRAME IN OUTBOARD RADIUS OF LATCH ARM.  MAINTENANCE FABRICATED REPLACEMENT PARTS AND REPAIRED PER SB 737-52-1100 AND MM 52-31-0.  CYCLES:  2,451.  (X)
